RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1981, Volume 115(157), Number 4(8), Pages 632–641 (Mi msb2428)  

This article is cited in 6 scientific papers (total in 6 papers)

Asymptotics of singular numbers of imbedding operators for certain classes of analytic functions

O. G. Parfenov


Abstract: This article is a detailed exposition of the results in the author's note “Asymptotic behavior of singular numbers of integral operators with Cauchy kernels and Bergman kernels”, Funkts. Analiz, 1978, vol. 12, No. 2, p. 88.
Bibliography: 13 titles.

Full text: PDF file (915 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 43:4, 563–571

Bibliographic databases:

UDC: 517.43
MSC: Primary 47G05; Secondary 30C40, 46B15, 47B10
Received: 14.06.1980

Citation: O. G. Parfenov, “Asymptotics of singular numbers of imbedding operators for certain classes of analytic functions”, Mat. Sb. (N.S.), 115(157):4(8) (1981), 632–641; Math. USSR-Sb., 43:4 (1982), 563–571

Citation in format AMSBIB
\Bibitem{Par81}
\by O.~G.~Parfenov
\paper Asymptotics of singular numbers of imbedding operators for certain classes of analytic functions
\jour Mat. Sb. (N.S.)
\yr 1981
\vol 115(157)
\issue 4(8)
\pages 632--641
\mathnet{http://mi.mathnet.ru/msb2428}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=629631}
\zmath{https://zbmath.org/?q=an:0492.47026|0473.47041}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 43
\issue 4
\pages 563--571
\crossref{https://doi.org/10.1070/SM1982v043n04ABEH002581}


Linking options:
  • http://mi.mathnet.ru/eng/msb2428
  • http://mi.mathnet.ru/eng/msb/v157/i4/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Parfenov, “Estimates of the singular numbers of the Carleson imbedding operator”, Math. USSR-Sb., 59:2 (1988), 497–514  mathnet  crossref  mathscinet  zmath
    2. O. G. Parfenov, “Singular numbers of a weighted convolution operator”, Math. USSR-Sb., 61:2 (1988), 309–319  mathnet  crossref  mathscinet  zmath
    3. Baratchart L. Prokhorov V. Saff E., “Best Meromorphic Approximation of Markov Functions on the Unit Circle”, Found. Comput. Math., 1:4 (2001), 385–416  mathscinet  zmath  isi
    4. Laurent Baratchart, Vasiliy A. Prokhorov, Edward B. Saff, “Asymptotics for Minimal Blaschke Products and Best L1 Meromorphic Approximants of Markov Functions”, Comput. Methods Funct. Theory, 1:2 (2002), 501  crossref
    5. Gustafsson B., Putinar M., Shapiro H., “Restriction Operators, Balayage and Doubly Orthogonal Systems of Analytic Functions”, J. Funct. Anal., 199:2 (2003), 332–378  crossref  mathscinet  zmath  isi
    6. Putinar G., Putinar M., “Remarks on Restriction Eigenfunctions in C-N”, Electron. Trans. Numer. Anal., 25 (2006), 393–408  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:372
    Full text:68
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019